# SDR PNSA990801

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Prob
- Condition: Failed
- Location: Lt Tail Pipe
- Component: Fenwal, 1734362
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LT TAIL PIPE OVERHEAT LIGHT ILLUMINATED.  RETURNED TO AIRPORT, LANDING WAS UNEVENTFUL.  FURTHER INVESTIGATION DID NOT REVEAL ANY PHYSCIAL OR ELECTRICAL PROBLEMS WITH THE TAIL PIPE HEAT DETECTION SYSTEM.  AS A PRECAUTIONARY MEASURE ALL THREE OVERHEAT PROBES WERE CHANGED.  NO FURTHER PROBLEMS WERE NOTED.
